MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number AM6109
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 10" (25 cm) smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer was found to leak during patient use.It was stated in the report that they found a wet spot on the bed under the manifold of the patient, medications going into the manifold included epi for bp management and dex for sedation.Found to have a leak/crack in manifold-tail connection all one piece in the package.There was no patient harm reported.
 
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
Received one new list# am6109, 10" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer.As received, no physical damage or other anomalies observed.Leak tested per manufacture procedure; no leaks observed.Cannot confirm customer complaint of "found to have leak/crack in manifold-tail connection all one piece in package".A device history lot and relevant commodities were reviewed, the following discrepancy was identified: exception type: ncmr lot#: 9551917 discrepancies: during functional quality control sampling in assembly operation 40, 2 pieces with leaks at 45 psi are detected, in order (b)(6).Item x1-5020.When? on september 27, 2022, second shift.Where? in the assembly area, manifold line, cr1b.Quantity impacted and sampling results (fail/pass): in the first sampling, one piece out of 6 inspected was rejected and in a subsequent sampling, 1 more piece out of 12 inspected was rejected.2400 pieces are left detained.

Brand Name
10" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20578454
Report Number9617594-2024-01541
Device Sequence Number15615751
Product Code FMG
UDI-Device Identifier00887709077645
UDI-Public00887709077645
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6109
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown